MAUDE Adverse Event Report: KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Offset Neck 15° - 6mm - S

KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Offset Neck 15° - 6mm - S
Model Number NTO156
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury

Brand Name
Touch - CMC1 Prosthesis
Common Device Name
TOUCH® - CMC1 Prosthesis Offset Neck 15° - 6mm - S
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine reider
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key50898158
Report Number3024706750-2026-00109
Device Sequence Number16128891
Product Code SFA
UDI-Device Identifier07640181160044
UDI-Public07640181160044
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNTO156
Device Catalogue NumberNTO156
Device Lot NumberX6535
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale